Sign inSubmit
ArticleArticle metrics
Research Article · Open access · Published 24 May 2017

Lossy Asymptotic Equipartition Property for Networked Data Structures

Kwabena Doku-Amponsah1

Journal of Mathematics and Statistics, Volume 13, Issue 2, pp. 152–158 · doi.org/10.3844/jmssp.2017.152.158

6,979 accesses3,709 downloads2 citations (Crossref)Journal metrics
Cite Check for updates

Abstract

In this study, we prove a Generalized Information Theory for Networked Data Structures modelled as random graphs. The main tools in this study remain large deviation principles for properly defined empirical measures on random graphs. To motivate the paper, we apply our main result to a concrete example from the field of Biology.

Licence and reuse

Open access. This article is licensed under a Creative Commons Attribution 3.0 Licence (CC BY 3.0), as printed on the article, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original authors and the source. No permission is needed.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Doku-Amponsah, K. (2017). Lossy Asymptotic Equipartition Property for Networked Data Structures. Journal of Mathematics and Statistics, 13(2), 152–158. https://doi.org/10.3844/jmssp.2017.152.158

Licence
CC BY 3.0
Issue
Volume 13, Issue 2
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
Lossy Asymptotic Equipartition Property for Networked Data StructuresJournal of Mathematics and Statistics · Volume 13, Issue 2 · pp. 152–158 · CC BY 3.0Download